# SDR ASAA0380751

- Difficulty date: November 18, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND SKIN CORROSION.  INSTALLED REPAIR DOUBLER PER SRM.  (M)
